EconPapers    
Economics at your fingertips  
 

Dual Quaternion Functions and Its Applications

Su Jin Lim and Kwang Ho Shon

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A dual quaternion is associated with two quaternions that have basis elements e0, e1, e2, e3, and ε. Dual numbers are often written in the form z = ζ + εζ*, where ε is the dual identity and has the properties ε2 = 0 (ε ≠ 0). We research the properties of some regular functions with values in dual quaternion and give applications of the extension problem for dual quaternion functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/583813

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:583813

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:583813